# SDR C2XA10IA153

- Difficulty date: May 18, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 25,487 hours, 25,069 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5113WW
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION A BURNING SMELL WAS NOTED AT SEAT 11A AREA.  MAINTENANCE REMOVED AND REPLACED SIDEWALL LIGHTS FROM 10A-12A, AND GASPER HOSE AT 11A, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
